# SDR SWDG20085569

- Difficulty date: April 14, 2008
- Submitted: May 5, 2008
- Operation: General aviation
- Aircraft: N804DG
- Make and model: Airtrc AT802A
- Aircraft serial: 802A0089
- Aircraft time: 721 hours, 1,730 cycles
- Engine: Pwc PT6A67AG
- Engine time: 721 hours, 1,730 cycles
- Propeller: Hartzl HCB5MA3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 311849703
- Part serial: 13995569
- Condition: Leaking
- Location: Propeller
- Part time: 721 hours, 1,730 cycles
- Stage of operation: AG
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: A

## Discrepancy

GOVERNOR HAS EXCESSIVE BETA VALVE OIL LEAKAGE AND ERRATIC TORQUE FLUCTUATION.  PART REMOVED AND SENT TO REPAIR STATION FOR EVALVUATION.
